# SDR REXA2014110501112

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,068 hours, 23,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMER LIGHTS INOPERATIVE FROM ROW 2 - 5.  CYCLE BREAKER CBP 4 C2.  OPERATIONS CHECKED GOOD IAW AMM 33-51-03.
